# SDR SWAA2024041173528

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 75,561 hours, 44,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE, AFT FO SIDE, HAS EXCESS MATERIAL EXPOSED. ONLY VISIBLE WHEN DOOR IS ARMED.  INSPECTED AFT SERVICE DOOR EMERGENCY SLIDE IAW AMM 25-66-01.  FOUND SLIGHT LOOSE MATERIAL ON LEFT SIDE,  ADJUSTED MATERIAL AS REQUIRED.
